# SDR CHQA20120711210

- Difficulty date: July 11, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145837
- Aircraft time: 18,450 hours, 16,117 cycles
- Engine: Allsn AE3007A
- Engine time: 26,520 hours, 22,886 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926KA98SN
- Condition: Disconnected
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF,  RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE.  RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE SECURED NOSE LANDING GEAR WEIGHT ON WHEELS PROXIMITY SWITCH ELECTRICAL CONNECTOR.  OPS CHECKED LANDING GEAR EXTENSION AND RETRACTION, GOOD WITH NO FURTHER DEFECTS NOTED.
